MathSciNet Relay Station
MathSciNet bibliographic data
MR200865 (34 #751) 53.74
O'Neill, Barrett The fundamental equations of a submersion. Michigan Math. J. 13 1966 459–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement